# SDR DLM88081808

- Difficulty date: December 10, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 47,879 hours, 36,167 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OTBD END T/E SKIN OF LT ELEVATOR GEARED TAB.  THIS NRC WAS ACCOMPLISHED IAW OPN 1031 CARD 1254-1262 AND SRM 55-04D PAR 3A.  THIS REPAIR WAS IDENTIFIED IAW PS 900-5-1 NR 4.  WEIGHT AND BALANCE IN LIMITS IAW SRM 55-20-2D.
